MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 166-IN 15 DROP ADMIN/REMOVABLE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 166-IN 15 DROP ADMIN/REMOVABLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX4436
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd 166-in 15 drop admin/removable tubing separates from drip chamber.The following information was provided by the initial reporter: while transporting between departments the tubing separated from drip chamber mid transport 12 april response disconnect happened as patient was wheeling out of or into pacu.There was no injury to patient.
 
Additional Manufacturer Narrative
It was reported that the tubing separated from the drip chamber.One used and one unused sample model mx4436, lot 24019107 was returned for investigation.The sets were examined for defects and abnormalities.The used sample was separated from the drip chamber and the drip chamber was not returned.No defects or abnormalities were observed.No issues were found was the unused set.The used set was inspected under a microscope and lack of solvent was sent at the tubing that connects to the drip chamber.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause of separation tubing/drip chamber in the model mx4436 is the incorrect solvent application method by the assembler.A quality alert was created on may 06th, 2024 to communicate the failure and reinforce the correct solvent application method and avoid the lack of solvent/separation.A device history record review for model mx4436 lot number 24019107 was performed.The search showed that a total of 9003 units in 1 lot number was built on 08jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional info.

Brand Name
BD 166-IN 15 DROP ADMIN/REMOVABLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19225842
Report Number9616066-2024-00675
Device Sequence Number20563730
Product Code FPA
UDI-Device Identifier10885403237478
UDI-Public(01)10885403237478
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4436
Device Lot Number24019107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown